# SDR AALA202308319407

- Difficulty date: August 30, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N101NN
- Make and model: Airbus A321-231
- Aircraft serial: 5834
- Aircraft time: 31,977 hours, 6,563 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Sticking
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 LAVATORY BUSINESS CLASS DOOR DIFFICULT TO OPEN/CLOSE. MAINTENANCE REPAIRED L2 LAVATORY DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-40-00.
